# SDR MK1Y202201009

- Difficulty date: January 2, 2022
- Submitted: January 2, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

WORN CORE COWL ALUMINUM HAT FRAME –
ENGINE# 1, R/H CORE COWL, HAT FRAME, NAC STA 303.75, UPPER AREA
DURING THE MAINTENANCE INSPECTION AT IAI, MAINTENANCE DISCOVERED
ON #1 ENGINE, R/H CORE COWL HAT CHANNEL FRAME NAC STA 303.75 UPPER
 SECTION WITH WORN, DAMAGE CALLED M0099. 
 NO APPROVE DATA WAS FOUND AT SRM 54-42-01 FOR THE AFFECTED AREAS. 
 THE FRAME IS MADE FROM 0.063" THICK CLAD AL 2219-T62.
